Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
123 Doctors are Online

Peeled off normal skin along with dry skin on lips. Skin looks bright pink. Solution?

Hi! I usually bite and peel my lips to remove the dead skin but a couple years ago I peeled to the point where I removed a lot of the actual skin with it and it now leaves a very bright pink stain as opposed to the regular pink of my lips. How can I get rid of this bright pink patch? It is really annoying and self concious to look at :(
Asked On : Thu, 28 Mar 2013
Answers:  1 Views:  31
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Dermatologist 's  Response
welcome to healthcare magic forum
thank you for your query
you have already damage your normal lip skin
apply good moisturizer cream over it
apply tacrolimus 0.03% cream over it
avoid direct sun and wind exposure over lip
do not lick ,bite the lip
better to consult dermatologist if you do not get result
i hope i answered your question
Answered: Tue, 2 Apr 2013
I find this answer helpful

 1 user finds this helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor